... months pregnant
Morning janetmae; The levothyroxine from what I have read should not be efficting your stomach. It does take a while and several blood test to get the right amount of thyroid going back through you. But very rare do you gain weight from this medication it's self Could be you need a dose adjustment but if you just started it. Would be to early to get a good blood test done. Would not hurt to call your doctor's office and let them know what is going on.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2010 • 2 answers
Posted 13 Oct 2010 • 2 answers
Since I've been taking Levothyroxine I sweat more and my hot-flashes are on 10. My body odor is very
Posted 15 Nov 2012 • 2 answers
Posted 15 Aug 2016 • 0 answers
Posted 24 Dec 2017 • 0 answers